Help
This module used for develpment of drugotc store This module used for develpment of drugotc store

line

Home > Illness & Symptoms > Bones > Osteoarthritis > Fever Reducer and Pain Reliever Acetaminophen Tablets (Tylenol), 100 tablets

Fever Reducer and Pain Reliever Acetaminophen Tablets (Tylenol), 100 tablets

Price: $8.93

Item Number: 11023116

Manufacturer: JJ consumer Swell Allowance

Manufacturer Part No: 300450496607

 Send to a friend

Post new comment
 
Captcha:*
Image CAPTCHA
Enter the characters shown in the image.
  • Temporarily relieves minor aches and pains.
  • Due to headache, backache, the common cold.
  • Menstrual cramps, muscular aches, arthritis, toothache.
  • Reduces fever.

 

Active ingredient: Per Tablet: Acetaminophen 325 mg
Inactive Ingredients: Cellulose; Corn Starch; Magnesium Stearate; Sodium Starch Glycolate


Do not take more than directed (see overdose warning). Adults and children 12 years and over: Take 2 tablets every 4 to 6 hours as needed. Do not take more than 12 tablets in 24 hours. Children 6-11 years: Take 1 tablet every 4 to 6 hours as needed. Do not take more than 5 tablets in 24 hours. Children under 6 years: Do not use this adult Regular Strength product in children under 6 years of age. This will provide more than the recommended dose (overdose) of TYLENOL and could cause serious health problems.

No votes yet
Your rating: None
Post new comment
 
Captcha:*
Image CAPTCHA
Enter the characters shown in the image.
Related Products

email exclusives

Get the latest health news, special deals by email

Customer Service

About Us        Contact Us       My Account       Shipping

Returns        Privacy Policy       Site Map       Advertise With Us

Payment Options

Follow Us